Object

Title: On the Set of Simple Hypergraph Degree Sequences

Abstract:

For a given m, 0 < m ≤ 2 n, let Dm (n) denote the set of all hypergraphic sequences for hypergraphs with n vertices and m hyperedges. A hypergraphic sequence in Dm (n) is upper hypergraphic if all its components are at least m/2. Let ^Dm (n) denote the set of all upper hypergraphic sequences. A structural characterization of the lowest and highest rank maximal elements of ^Dm (n) was provided in an earlier study. In the current paper we present an analogous characterization for all upper non-hypergraphic sequences. This allows determining the thresholds r ̅ min and r�� such that all upper sequences of ranks lower than r ̅ min are hypergraphic and all sequences of ranks higher than r�� are non-hypergraphic.

Publisher:

HIKARI Ltd

Date submitted:

01.12.2014

Date of publication:

03.01.2015

Identifier:

oai:noad.sci.am:135985

DOI:

10.12988/ams.2015.411972

ISSN:

0066-5452

Other identifier:

Corpus ID: 14908975

Language:

English

Journal or Publication Title:

Applied Mathematical Sciences

Volume:

9

Number:

5

URL:


Additional Information:

hasmik@ipia.sci.am

Affiliation:

Institute for Informatics and Automation Problems

Country:

Armenia

Indexing:

Scopus

Object collections:

Last modified:

Mar 2, 2021

In our library since:

Jul 28, 2020

Number of object content hits:

9

All available object's versions:

https://noad.sci.am/publication/149598

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information